• question-icon

    What causes abdominal bloating and back pain?

default
Posted on Mon, 3 Jul 2017 in Pregnancy
Question: I've had brown discharge for the last week. I had a nexplanon implant put in my arm the beginning of March. I've taken several pregnancy tests which are all negative. now I'm experiencing bloating, cramps, and back pain. No relief. any suggestions?
doctor
Answered by Dr. Deepti Verma 15 minutes later
Brief Answer:
Side effects of nexplanon

Detailed Answer:
Hi dear,
I have gone through your question and understand the concerns.
Nexplanon implant is associated with the side effects like irregular spotting and bleeding, bloating, cramps etc.
This is due to the progesterone content of the nexplanon implant.
There is nothing to worry about it.
Hope you found the answer helpful.
Regards
Dr Deepti Verma
OBGYN
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
Answered by
Dr.
Dr. Deepti Verma

OBGYN, Maternal and Fetal Medicine

Practicing since :2009

Answered : 5068 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Back pain

doctor1 MD

For three weeks I have been having severe gnawing upper abdominal pain mainly after eating. Gets worse when I lay down. I stopped eating any oils...

doctor1 MD

hi.i am a girl and and i am 30 years old, i have painful breast specially my left breast, 2 month ago i went to dr in iran and she recommend me to...

doctor1 MD

i am having white discharge from 4 days my last period is jan 2nd ?i am having two kids is it lead to pregency again?is it a normal yeast...

doctor1 MD

My 10 year old has been suffereing for the last few days from light headedness, neck pain, back pain, and headaches. The major issue is that her...

doctor1 MD

I get a lower back pain which is excrucitating right after my cycle ends.its remians for 4-5 days. And have to take painkillers.Its very...

doctor1 MD

very small amount of brownish discharge after wiping, I finished my period just under 2 weeks ago, although I can't be precise. any reason for this?

doctor1 MD

I am 77 and take heart disease medications. I have lower back pain , am fatigued and joint pain. Suggestions?

Get personalised answers from verified doctor in minutes across 80+ specialties

120 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Deepti Verma
  • Q - What are side effects of Unwanted 72 taken to stop pregnancy?

  • Q - What are the chances of pregnancy through unprotected sex without...

  • Q - What causes vaginal bleeding after having I pill?

  • Q - What causes delay in menstruation after taking I-pill?

  • Q - What causes dizziness after having Percocet?

  • Q - What causes delay in period despite having I pill after unprotected sex?

  • Q - What causes heavier menstruation while taking Progesterone during...

  • Q - What causes constipation, whitish bumps on nipples and pink spotting?

  • Q - What causes bleeding from vagina while urinating?

  • Q - What are the different methods of safe abortion?

backtotop2